# SDR NACA201505010015

- Difficulty date: May 1, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 907 STRINGER 17R WEB CORROSION FOUND AT RBL65.  FABRICATED AND INSTALLED REPLACEMENT WEB IAW SRM 53-10-2, FIG 13, PG 97, REV 108, DWG 65-47976, REV T.
